Texas, 2004Flood in Texas, June 11 to 13, 2004
June 11 to 13, 2004 · NWS EWX · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 11, 8:30 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 11, 8:30 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 AM CDT FRI JUN 11 2004
.UPDATE DISCUSSION...
SURFACE MOISTURE IS HIGH AS DEW-POINTS ARE IN THE MID TO UPPER 70S.
TROPICAL MOISTURE FROM THE GULF CONTINUES TO PROVIDE FUEL FOR
MORNING SHOWERS AND THUNDERSTORMS OVER THE EASTERN TWO THIRDS OF
SOUTH CENTRAL TEXAS. LIGHT RAIN REPORTED OVER THE WESTERN COUNTIES
ALONG THE RIO GRANDE. THIS FROM MORNING STRATUS.
PROFILER OBSERVATIONS HAVE WINDS FROM THE SURFACE UP TO 500MBS FROM
THE SOUTH TO SOUTHWEST OVER SOUTH CENTRAL TEXAS. WV SATELLITE SHOWS
GOOD TROPICAL INFLOW OFF THE GULF WITH DIRER AIR ALOFT OVER THE
WESTERN COUNTIES.
THE 4AM FORECAST PACKAGE WILL BE UPDATED TO INCREASE RAIN CHANCES
AND HAVE ALSO ADJUSTED AFTERNOON TEMPERATURES.
&&
.PREVIOUS DISCUSSION...
UPPER LEVEL TROUGH AXIS AND REMNANTS OF TROPICAL MOISTURE PLUME JUST
EAST OF THE CWA. SHOWERS AND A FEW THUNDERSTORMS NOW CREEPING INTO
EXTREME SE COUNTIES FROM THE COASTAL PLAINS. CHANCE POPS EAST TO
SLIGHT CHANCE CENTRAL SECTIONS TODAY AS THESE FEATURES REMAIN CLOSE
BY. A WEAK UPPER AIR DISTURBANCE WILL LEAD TO SLIGHT CHANCE EAST HALF
SATURDAY. OCCASIONAL WEAKNESS IN THE UPPER RIDGE WILL WARRANT LOW
POPS AT TIMES EAST HALF OF THE REGION THROUGH TUESDAY AND AREA-
WIDE THURSDAY. ALTHOUGH THE DEEP TROPICAL MOISTURE WILL DEPART...
PRETTY GOOD LOW LEVEL MOISTURE WILL PERSIST...ESPECIALLY
CONSIDERING THE GOOD CONTRIBUTION AVAILABLE FROM SOIL MOISTURE.
GFS MODEL INDICATES ANOTHER SURGE OF TROPICAL MOISTURE EARLY NEXT
WEEK--BUT THIS TIME...WEST COAST OF FLORIDA GETS THE NOD AND THEY ARE
WELCOMED TO IT. TEMPS TO HOVER AROUND EARLY JUNE NORMALS FOR THE NEXT
SEVEN DAYS.
&&
.EWX WATCHES/WARNINGS/ADVISORIES...NONE
&&
Hazardous weather outlook, Jun 11, 5:00 AM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 AM CDT FRI JUN 11 2004
TXZ171>173-183>194-202>209-217>225-228-121100-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
600 AM CDT FRI JUN 11 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT...
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED MAINLY ALONG AND EAST OF A DILLEY TO HONDO TO MOUNTAIN HOME
LINE. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE NEAR THE COASTAL PLAINS.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED MAINLY ALONG AND EAST OF A DILLEY TO HONDO TO MOUNTAIN HOME
LINE SATURDAY...SUNDAY...WEDNESDAY AND THURSDAY. LOCALLY HEAVY
DOWNPOURS ARE POSSIBLE NEAR THE COASTAL PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
Flood, Gonzales
- When
- June 11, 11:00 AM CST to June 13, 11:00 AM CST
- Where
- Gonzales forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 29.457, -97.492 (the zone’s center; the record gives no point)
The Guadalupe River at Gonzales crested at 40.51 feet on June 11 at 1830CST, where flood stage is 31 feet.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Minnesota, June 11, 2004$3.0 million · F3 · 4 events
- Tornadoes in Iowa, June 11, 2004$351,000 · F3 · 3 events
- Tornadoes in Iowa, June 11, 2004$50,000 · F3 · 2 events
- Tornado and Hail in Texas, June 11, 20043 injured · $350,000 · F2 · 8 events
- Tornadoes and Flash Flooding in Iowa, June 11, 2004$877,000 · F1 · 70 events
- Tornado in Iowa, June 11, 2004$500,000 · F2 · 1 event
- Flooding in Wisconsin, June 11 to 12, 2004$21 million · 2 events
- Flooding in Indiana, June 11 to 28, 2004$300,000 · 8 events
- Flash Flood and Hail in Kansas, June 11 to 12, 2004$119,000 · 2.75 in hail · 21 events
- Lightning Strike in Georgia, June 11, 2004$150,000 · 1 event
- Tornadoes and Hail in Minnesota, June 11, 2004F1 · 33 events
- Flash Flood and Hail in Texas, June 11, 2004$95,000 · 1.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5409282.